# SDR TWAA0011104

- Difficulty date: July 10, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, ON THE LOWER FUSELAGE, LT CANTED KEEL BEAM AREA WAS NECESSARY TO ACCOMPLISH KEEL BEAM WEB SPLICE REPAIR PER SSRM 53-10-110.  MODIFIED CANTED KEEL BEAM PER SSRM 53-10-110.
